Alert archive / California / Beach Hazards Statements in 2014
Beach Hazards Statement 12, NWS Los Angeles, CA
NWS Los Angeles, CA issued this beach hazards statement at Jul 10, 2014, 1:02 PM PDT. It took effect at Jul 11, 2014, 6:00 PM PDT. It was in force for 29 hr.
The area
The counties it named.
The facts
- Issued
- Jul 10, 2014, 1:02 PM PDT (20:02 UTC)
- In effect from
- Jul 11, 2014, 6:00 PM PDT
- Expired
- Jul 12, 2014, 11:00 PM PDT
- In force
- 29 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
552 WHUS46 KLOX 102002 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 102 PM PDT THU JUL 10 2014 CAZ039>041-110415- /O.NEW.KLOX.BH.S.0012.140712T0100Z-140713T0600Z/ SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- 102 PM PDT THU JUL 10 2014 ...BEACH HAZARDS STATEMENT IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A BEACH HAZARDS STATEMENT FOR MINOR TIDAL OVERFOW...WHICH IS IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY EVENING. * HAZARDS...MINOR TIDAL OVERFLOW AND BEACH EROSION DUE TO AN ABNORMALLY LARGE ASTRONOMICAL HIGH TIDE. * TIMING...A HIGH TIDE OF 7.0 TO 7.4 FEET IS EXPECTED AT AROUND 8 PM ON SATURDAY AND AT AROUND 830 PM ON SUNDAY. * LOCATION...SANTA BARBARA SOUTH COAST... VENTURA COUNTY COAST... AND LOS ANGELES COUNTY COAST. * IMPACTS...MINOR TIDAL OVERFLOW AND BEACH EROSION MAY BRING POOLING TO BEACH AND HARBOR AREAS THAT IS UNCOMMON WITH NORMAL TIDAL RANGES. SMALLER ROCK JETTIES WILL BE MORE SUSCEPTIBLE TO OVER TOPPING WAVE ACTIVITY DURING THE MORNING HIGH TIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS TO BEACH AND SURF ZONE SAFETY ARE EXPECTED OR OCCURRING. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. && $$ KJ/RK SURVEY FOR THIS PRODUCT FOUND AT HTTP://WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS
8 follow-up statements
151 WHUS46 KLOX 102306 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 406 PM PDT THU JUL 10 2014 CAZ039>041-110915- /O.CON.KLOX.BH.S.0012.140712T0100Z-140713T0600Z/ SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- 406 PM PDT THU JUL 10 2014 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY EVENING... * HAZARDS...MINOR TIDAL OVERFLOW AND BEACH EROSION DUE TO AN ABNORMALLY LARGE ASTRONOMICAL HIGH TIDE. * TIMING...A HIGH TIDE OF 7.0 TO 7.4 FEET IS EXPECTED AT AROUND 9 PM ON FRIDAY AND AT AROUND 930 PM ON SATURDAY. * LOCATION...SANTA BARBARA SOUTH COAST...VENTURA COUNTY COAST...AND LOS ANGELES COUNTY COAST. * IMPACTS...MINOR TIDAL OVERFLOW AND BEACH EROSION MAY BRING POOLING TO BEACH AND HARBOR AREAS THAT IS UNCOMMON WITH NORMAL TIDAL RANGES. SMALLER ROCK JETTIES WILL BE MORE SUSCEPTIBLE TO OVER TOPPING WAVE ACTIVITY DURING THE MORNING HIGH TIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS TO BEACH AND SURF ZONE SAFETY ARE EXPECTED OR OCCURRING. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. && $$ HALL SURVEY FOR THIS PRODUCT FOUND AT HTTP://WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS
992 WHUS46 KLOX 110848 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 148 AM PDT FRI JUL 11 2014 CAZ039>041-111700- /O.CON.KLOX.BH.S.0012.140712T0100Z-140713T0600Z/ SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- 148 AM PDT FRI JUL 11 2014 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM THIS EVENING THROUGH SATURDAY EVENING... * HAZARDS...MINOR TIDAL OVERFLOW AND BEACH EROSION DUE TO AN ABNORMALLY LARGE ASTRONOMICAL HIGH TIDE. * TIMING...A HIGH TIDE OF 7.0 TO 7.4 FEET IS EXPECTED AT AROUND 9 PM THIS EVENING AND AT AROUND 930 PM ON SATURDAY. * LOCATION...SANTA BARBARA SOUTH COAST...VENTURA COUNTY COAST... AND LOS ANGELES COUNTY COAST. * IMPACTS...MINOR TIDAL OVERFLOW AND BEACH EROSION MAY BRING POOLING TO BEACH AND HARBOR AREAS THAT IS UNCOMMON WITH NORMAL TIDAL RANGES. SMALLER ROCK JETTIES WILL BE MORE SUSCEPTIBLE TO OVER TOPPING WAVE ACTIVITY DURING THE MORNING HIGH TIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS TO BEACH AND SURF ZONE SAFETY ARE EXPECTED OR OCCURRING. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. && $$ KAPLAN SURVEY FOR THIS PRODUCT FOUND AT HTTP://WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS
930 WHUS46 KLOX 111655 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 955 AM PDT FRI JUL 11 2014 CAZ039>041-120100- /O.CON.KLOX.BH.S.0012.140712T0100Z-140713T0600Z/ SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- 955 AM PDT FRI JUL 11 2014 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 6 PM PDT THIS EVENING THROUGH SATURDAY EVENING... * HAZARDS...MINOR TIDAL OVERFLOW AND BEACH EROSION DUE TO AN ABNORMALLY LARGE ASTRONOMICAL HIGH TIDE. * TIMING...A HIGH TIDE OF 7.0 TO 7.4 FEET IS EXPECTED AT AROUND 9 PM THIS EVENING AND AT AROUND 930 PM ON SATURDAY. * LOCATION...SANTA BARBARA SOUTH COAST...VENTURA COUNTY COAST... AND LOS ANGELES COUNTY COAST. * IMPACTS...MINOR TIDAL OVERFLOW AND BEACH EROSION MAY BRING POOLING TO BEACH AND HARBOR AREAS THAT IS UNCOMMON WITH NORMAL TIDAL RANGES. SMALLER ROCK JETTIES WILL BE MORE SUSCEPTIBLE TO OVER TOPPING WAVE ACTIVITY DURING THE MORNING HIGH TIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS TO BEACH AND SURF ZONE SAFETY ARE EXPECTED OR OCCURRING. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. && $$ KJ/CS SURVEY FOR THIS PRODUCT FOUND AT HTTP://WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS
426 WHUS46 KLOX 120047 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 547 PM PDT FRI JUL 11 2014 CAZ039>041-121000- /O.CON.KLOX.BH.S.0012.140712T0100Z-140713T0600Z/ SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- 547 PM PDT FRI JUL 11 2014 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SATURDAY EVENING... * HAZARDS...MINOR TIDAL OVERFLOW AND BEACH EROSION DUE TO AN ABNORMALLY LARGE ASTRONOMICAL HIGH TIDE. * TIMING...A HIGH TIDE OF 7.0 TO 7.4 FEET IS EXPECTED AT AROUND 9 PM THIS EVENING AND AT AROUND 930 PM ON SATURDAY. * LOCATION...SANTA BARBARA SOUTH COAST...VENTURA COUNTY COAST... AND LOS ANGELES COUNTY COAST. * IMPACTS...MINOR TIDAL OVERFLOW AND BEACH EROSION MAY BRING POOLING TO BEACH AND HARBOR AREAS THAT IS UNCOMMON WITH NORMAL TIDAL RANGES. SMALLER ROCK JETTIES WILL BE MORE SUSCEPTIBLE TO OVER TOPPING WAVE ACTIVITY DURING THE MORNING HIGH TIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS TO BEACH AND SURF ZONE SAFETY ARE EXPECTED OR OCCURRING. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. && $$ SURVEY FOR THIS PRODUCT FOUND AT HTTP://WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS
113 WHUS46 KLOX 120931 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 231 AM PDT SAT JUL 12 2014 CAZ039>041-122015- /O.CON.KLOX.BH.S.0012.000000T0000Z-140713T0600Z/ SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- 231 AM PDT SAT JUL 12 2014 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING... * HAZARDS...MINOR TIDAL OVERFLOW AND BEACH EROSION DUE TO AN ABNORMALLY LARGE ASTRONOMICAL HIGH TIDE. * TIMING...A HIGH TIDE AROUND 7.0 FEET IS EXPECTED AT AROUND 930 PM THIS EVENING. * LOCATION...SANTA BARBARA SOUTH COAST...VENTURA COUNTY COAST... AND LOS ANGELES COUNTY COAST. * IMPACTS...MINOR TIDAL OVERFLOW AND BEACH EROSION MAY BRING POOLING TO BEACH AND HARBOR AREAS THAT IS UNCOMMON WITH NORMAL TIDAL RANGES. SMALLER ROCK JETTIES WILL BE MORE SUSCEPTIBLE TO OVER TOPPING WAVE ACTIVITY DURING THE MORNING HIGH TIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS TO BEACH AND SURF ZONE SAFETY ARE EXPECTED OR OCCURRING. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. && $$ RAT SURVEY FOR THIS PRODUCT FOUND AT HTTP://WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS
601 WHUS46 KLOX 122007 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 107 PM PDT SAT JUL 12 2014 CAZ039>041-130415- /O.CON.KLOX.BH.S.0012.000000T0000Z-140713T0600Z/ SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- 107 PM PDT SAT JUL 12 2014 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * HAZARDS...MINOR TIDAL OVERFLOW AND BEACH EROSION DUE TO AN ABNORMALLY LARGE ASTRONOMICAL HIGH TIDE. * TIMING...A HIGH TIDE AROUND 7.0 FEET IS EXPECTED THIS EVENING AROUND 945 PM IN LOS ANGELES COUNTY AND AROUND 1010 PM ALONG THE SANTA BARBARA COUNTY SOUTH COAST. * LOCATION...SANTA BARBARA SOUTH COAST...VENTURA COUNTY COAST... AND LOS ANGELES COUNTY COAST. * IMPACTS...MINOR TIDAL OVERFLOW AND BEACH EROSION MAY BRING POOLING TO BEACH AND HARBOR AREAS THAT IS UNCOMMON WITH NORMAL TIDAL RANGES. SMALLER ROCK JETTIES WILL BE MORE SUSCEPTIBLE TO OVER TOPPING WAVE ACTIVITY DURING THE MORNING HIGH TIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS TO BEACH AND SURF ZONE SAFETY ARE EXPECTED OR OCCURRING. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. && $$ KJ/CS SURVEY FOR THIS PRODUCT FOUND AT HTTP://WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS
843 WHUS46 KLOX 130409 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 909 PM PDT SAT JUL 12 2014 CAZ039>041-130600- /O.CON.KLOX.BH.S.0012.000000T0000Z-140713T0600Z/ SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- 909 PM PDT SAT JUL 12 2014 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * HAZARDS...MINOR TIDAL OVERFLOW AND BEACH EROSION DUE TO AN ABNORMALLY LARGE ASTRONOMICAL HIGH TIDE. * TIMING...A HIGH TIDE AROUND 7.0 FEET IS EXPECTED THIS EVENING AROUND 945 PM IN LOS ANGELES COUNTY AND AROUND 1010 PM ALONG THE SANTA BARBARA COUNTY SOUTH COAST. * LOCATION...SANTA BARBARA SOUTH COAST...VENTURA COUNTY COAST... AND LOS ANGELES COUNTY COAST. * IMPACTS...MINOR TIDAL OVERFLOW AND BEACH EROSION MAY BRING POOLING TO BEACH AND HARBOR AREAS THAT IS UNCOMMON WITH NORMAL TIDAL RANGES. SMALLER ROCK JETTIES WILL BE MORE SUSCEPTIBLE TO OVER TOPPING WAVE ACTIVITY DURING THE MORNING HIGH TIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS TO BEACH AND SURF ZONE SAFETY ARE EXPECTED OR OCCURRING. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. && $$ KJ/DG SURVEY FOR THIS PRODUCT FOUND AT HTTP://WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS
968 WHUS46 KLOX 130610 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1110 PM PDT SAT JUL 12 2014 CAZ039>041-130715- /O.EXP.KLOX.BH.S.0012.000000T0000Z-140713T0600Z/ SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- 1110 PM PDT SAT JUL 12 2014 ...BEACH HAZARDS STATEMENT HAS EXPIRED... HIGH TIDES WERE AROUND SEVEN FEET FROM LOS ANGELES COUNTY TO THE SANTA BARBARA COUNTY SOUTH COAST DURING THE PAST TWO EVENINGS. THE TIDES WILL BE LOWER BEGINNING TOMORROW BUT WILL REMAIN ELEVATED TO ABOVE SIX FEET THROUGH MONDAY EVENING. $$ KJ/CK SURVEY FOR THIS PRODUCT FOUND AT HTTP://WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this beach hazards statement went out at Jul 10, 10:40 AM PDT, 2 hours 22 minutes earlier.
Area forecast discussion, Jul 10, 10:40 AM PDT, 2 hours 22 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1040 AM PDT THU JUL 10 2014 ...AVIATION DISCUSSION UPDATED... .SYNOPSIS... LOW PRESSURE OFF THE WEST COAST WILL BRING NEAR NORMAL TEMPERATURES AND NIGHT THROUGH MORNING LOW CLOUDS AND FOG FOR THE END OF THE WEEK. A WARMUP IS EXPECTED FOR THE WEEKEND AS HIGH PRESSURE EXPANDS WEST. MONSOON MOISTURE MOISTURE MAY RETURN BY LATE IN THE WEEKEND...BRINGING A SLIGHT RISK OF THUNDERSTORMS FOR THE MOUNTAINS AND DESERT THROUGH EARLY NEXT WEEK. && .SHORT TERM (TODAY-SAT)... MARINE LAYER DEEPENING TO NEAR 2500 FEET THIS MORNING...WITH STRATUS COVERING NEARLY ALL COASTAL AND VALLEY LOCATIONS. WHILE THE CLOUDS ARE STARTING TO BURN OFF ALREADY...TEMPERATURES WILL COOLER AS A RESULT OF THE AMPLE CLOUDS...AND SOME ADDITIONAL COASTAL LOCATIONS MAY STRUGGLE TO CLEAR (CENTRAL COASTAL AND VENTURA COAST MOST LIKELY SPOTS). FORECAST IN GOOD SHAPE THIS MORNING. ADDED A FEW CLOUDS FOR THIS AFTERNOON IN THE MOUNTAINS AS SOME MOISTURE WILL STREAM IN FROM THE SOUTHWEST THIS AFTERNOON. NO THUNDERSTORMS EXPECTED. ***PREVIOUS DISCUSSION*** OVERALL...00Z MODELS ON THE SAME SYNOPTIC PAGE THROUGH THE SHORT TERM. AT UPPER LEVELS...WEAK LOW OFF THE CENTRAL CALIFORNIA COAST WILL KEEP THE AREA UNDER A SOUTHWEST FLOW. HOWEVER ON FRIDAY...AND MUCH MORE SO ON SATURDAY...THE RIDGE WILL BUILD BACK OVER THE AREA (TAKING UP RESIDENCE SOMEWHERE OVER THE GREAT BASIN). NEAR THE SURFACE...ONSHORE FLOW WILL CONTINUE ALTHOUGH IT WILL WEAKEN FROM DAY TO DAY. FORECAST-WISE...NO MAJOR ISSUES THROUGH THE PERIOD. LATEST AMDAR SOUNDING INDICATE MARINE INVERSION AROUND 1500 FEET...WITH SATELLITE SHOWING STRATUS SPILLING INTO THE COASTAL VALLEYS...AND EVEN INTO THE SALINAS VALLEY. SO...WILL EXPECT A SIMILAR STATUS DAY AS WEDNESDAY...WITH STRATUS CLEARING TO NEAR THE BEACHES THIS AFTERNOON. FOR TONIGHT/FRIDAY MORNING...DO NOT ANTICIPATE MUCH CHANGE IN STRATUS PATTERN (WITH SLIGHTLY MORE SHALLOW INVERSION AND SLIGHTLY LESS AREAL COVERAGE). BY FRIDAY NIGHT/SATURDAY...H5 HEIGHTS BEGIN TO RISE AND INVERSION SHOULD BE SQUISHED. SO...STRATUS SATURDAY MORNING SHOULD GENERALLY BE CONFINED TO THE COASTAL PLAIN. OTHER THAN THE STRATUS ISSUES...SKIES SHOULD REMAIN CLEAR/MOSTLY CLEAR THROUGH SATURDAY. AS FOR TEMPERATURES...EXPECT TODAY TO BE A BIT COOLER THAN WEDNESDAY. FOR FRIDAY AND SATURDAY...EXPECT A NICE WARMING TREND DUE TO BUILDING UPPER RIDGE AND LESS MARINE INFLUENCE. BY SATURDAY INLAND AREAS SHOULD COMFORTABLY BE IN THE UPPER 80S AND 90S. AS FOR WINDS...THE CONTINUED ONSHORE FLOW WILL PRODUCE THE USUAL GUSTY AFTERNOON/EVENING SOUTHWESTERLY WINDS ACROSS THE MOUNTAINS AND DESERTS. ALSO...THERE SHOULD BE SOME GUSTY SOUTHERLY WINDS ACROSS INTERIOR SAN LUIS OBISPO/SANTA BARBARA COUNTIES (WITH MOS OUTPUT INDICATING 20-22 KNOT WINDS AT PASO ROBLES THIS AFTERNOON). DO NOT THINK WINDS WILL BE WIDESPREAD ENOUGH FOR AN ADVISORY AT THIS TIME. HOWEVER...THE DAY SHIFT WILL HAVE TO WATCH THIS POSSIBILITY CLOSELY. .LONG TERM (SUN-WED)...FOR THE EXTENDED...00Z MODELS CONTINUE TO EXHIBIT GOOD SYNOPTIC AGREEMENT. AT UPPER LEVELS...RIDGE WILL CENTER ITSELF OVER WESTERN UTAH SUNDAY/MONDAY...WITH THE CENTER SHIFTING NORTHWESTWARD INTO NORTHERN/CENTRAL CALIFORNIA TUESDAY/WEDNESDAY. NEAR THE SURFACE...WEAK ONSHORE FLOW WILL CONTINUE THROUGH THE PERIOD. FORECAST-WISE...MAIN ISSUE WILL BE THE POTENTIAL FOR ANOTHER ROUND OF MONSOONAL MOISTURE. WHILE NOT THE "CLASSIC" MONSOON SETUP...THERE SHOULD BE A DECENT EAST/SOUTHEASTERLY FLOW ALOFT OVER THE AREA THROUGH NEXT WEEK WHICH SHOULD ENTRAIN SOME MOISTURE. AT THIS TIME...IT IS HARD TO DETERMINE EXACTLY HOW MUCH MOISTURE WILL BE ENTRAINED...BUT POTENTIAL IS THERE. SO...WILL KEEP MENTION OF AFTERNOON THUNDERSTORMS OVER THE VENTURA/LOS ANGELES MOUNTAINS AND ANTELOPE VALLEY FOR MONDAY THROUGH THURSDAY. DEPENDING ON HOW THINGS DEVELOP...WOULD NOT BE SURPRISED TO SEE THUNDERSTORM THREAT FILTER INTO INTERIOR SAN LUIS OBISPO/SANTA BARBARA COUNTIES THROUGH THE WEEK. ALSO...GIVEN THE PATTERN SETUP...WOULD NOT BE OUT OF THE QUESTION TO GET A NIGHT OR TWO OF NOCTURNAL CONVECTION THAT COULD MOVE INTO THE COASTAL AREAS. HOWEVER...WILL NEED TO WAIT FOR A FEW MORE MODELS RUNS BEFORE EVEN ENTERTAIN SUCH POSSIBILITIES. OTHERWISE...IT SHOULD DEFINITELY FEEL LIKE SUMMER THROUGH THE PERIOD. AFTERNOON TEMPERATURES WILL BE ABOVE NORMAL THROUGH THE WEEK WITH SUNDAY LIKELY THE WARMEST DAY. ALSO...IT COULD FEEL A BIT MUGGY DEPENDING ON HOW THE MOISTURE DEVELOPS. && .AVIATION...10/18Z. MODERATE CONFIDENCE IN THE 18Z TAFS... WITH THE REDUCED CONFIDENCE DUE TO UNCERTAINTIES IN THE MARINE LAYER LOCATION... TIMING... AND INTENSITY. THE MARINE LAYER INTRUSION AND ITS EFFECTS INTO THE COASTAL AND ADJACENT VALLEY LOCATIONS ARE EXPECTED TO BE VERY SIMILAR OVERNIGHT TONIGHT TO WHAT OCCURRED LAST NIGHT AND THIS MORNING. FOR KPRB THERE IS A FORTY PERCENT CHANCE OF NO CIGS DURING THE PERIOD. OTHERWISE AND ELSEWHERE VFR CONDITIONS WILL PREVAIL FOR THE FORECAST PERIOD. KLAX...MODERATE CONFIDENCE IN THE 18Z TAF. SIMILAR TIMING AND EXTENT FOR THE MVFR CONDITIONS OVERNIGHT. VFR CONDITIONS WILL PREVAIL FOR THE REMAINDER OF THE FORECAST PERIOD. KBUR...MODERATE CONFIDENCE IN THE 18Z TAF. FOR THE 09Z-18Z PERIOD THERE IS A THIRTY PERCENT CHANCE OF IFR CONDITIONS AND A SEVENTY PERCENT CHANCE OF MVFR CONDITIONS. THERE IS ALSO A FORTY PERCENT CHANCE THAT THE CIGS MAY BURN OFF AS EARLY AS 15Z. OTHERWISE VFR CONDITIONS WILL PREVAIL FOR THE FORECAST PERIOD. && .MARINE...10/900 AM. OUTER WATERS... INCREASING NORTHWEST WINDS ON FRIDAY FOR ZONES 673 AND 676... WITH LOCAL GUSTS TO 25 KNOTS BETWEEN POINT CONCEPTION AND THE CHANNEL ISLANDS. MORE SIGNIFICANT WIDESPREAD SMALL CRAFT ADVISORY THRESHOLDS CAN BE EXPECTED ACROSS ALL OUTER WATERS BY SATURDAY AFTERNOON AND CONTINUING THROUGH LATE SUNDAY AND POSSIBLY INTO NEXT WEEK. INNER WATERS... INCREASED WINDS IN ZONE 645 AND IN THE WESTERN PORTION OF ZONE 650 DURING THE AFTERNOON AND EVENING OF SATURDAY AND SUNDAY. THERE IS A FORTY PERCENT CHANCE OF THESE WINDS REACHING SMALL CRAFT ADVISORY LEVELS. && .LOX WATCHES/WARNINGS/ADVISORIES... HIGH RIP CURRENT RISK (SEE LAXSRFLOX). && PUBLIC...KITTELL/RAT AVIATION...KJ MARINE...KJ SYNOPSIS...SUKUP WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Jul 10, 6:00 AM PDT, 7 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 600 AM PDT THU JUL 10 2014 CAZ034>041-044>046-051>054-059-087-088-547-548-111300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 600 AM PDT THU JUL 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY AND TONIGHT DANGEROUS RIP CURRENTS WILL CONTINUE ALONG AREA BEACHES THROUGH THIS AFTERNOON. * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... FRIDAY THROUGH WEDNESDAY MONSOONAL MOISTURE WILL RETURN TO THE AREA BEGINNING NEXT WEEK. THERE IS A SLIGHT CHANCE OF MOUNTAIN AND DESERT THUNDERSTORMS FROM SUNDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. RAT
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 8:34 PM PDT | Small Craft Advisory | LOX | 6 hr |
Nearby
Beach Hazards Statements in California, 2014Every beach hazards statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.